# SDR F3LA2017052300152

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 49,375 hours, 18,793 cycles
- Engine: Cfmint CFM565B43
- Engine time: 41,778 hours, 17,774 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061536
- Part serial: WYGC7332
- Condition: Shutdown
- Location: Zone 500
- Part time: 2,728 hours, 1,205 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ENG 1 FAILED, RESTART DURING DESCENT. PERFORMED FADEC OPERATIONAL TEST IAW AMM 73-29-00-710-040B TEST FAILED FOUND J8 & HMU (FMVRES) ECU FAULT. DUE TO TEST FAILED AIRCRAFT REQUIRES HMU CHANGE. REMOVED AND REPLACED HYDROMECHANICAL UNIT FIN 4000KC1 IAW AMM 73-21-10 PB 401. OPS CHECK GOOD, LEAK CHECK BAD, FOUND FUEL FLOW TRANSMITTER LEAKING DURING LEAK CHECK. REMOVED AND REPLACED NR 1 ENG FUEL FLOW TRANSMITTER AND PERFORMED IDLE ENGINE RUN NO LEAKS WERE NOTED IAW AMM 73-31-10 PB 401. OK FOR SERVICE.
